# SDR 2008FA0000310

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: General aviation
- Aircraft: N197CB
- Make and model: Urocop EC120B
- Aircraft serial: 1448
- Aircraft time: 515 hours, 577 cycles
- Engine: Tmeca ARRIUS2F
- Engine time: 278 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0319008000
- Part serial: 34546
- Condition: Making Metal
- Part time: 278 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  INSPECTED CHIP DETECTORS, AND FOUND METAL SLIVERS ON MODULE NR 1 CHIP DETECTOR. ENGINE REMOVED FROM SERVICE.
